# SDR HALA2008111600858

- Difficulty date: November 16, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N598HA
- Make and model: Boeing 767332
- Aircraft serial: 23278
- Aircraft time: 65,313 hours, 30,493 cycles
- System (JASC): 4990 · APU Oil System
- Part: Bypass Valve
- Part number: 1589352
- Part serial: 5360
- Condition: Failed
- Location: Apu Oil Cooler
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, APU HAD AUTO SHUTDOWN, FAULT LIGHT ILLUMINATED AND EICAS MSG APU FAULT DISPLAYED.  TROUBLESHOT PER FIM 49-11-00 FIG 110.  FOUND BAD OIL COOLER BYPASS VALVE.  REMOVED AND REPLACED VALVE PER AMM 49-27-10, OPS AND LEAK CKS GOOD.
